# SDR CALA2022120703307

- Difficulty date: December 5, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 62,005 hours, 20,540 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE REPAIR INCORPORATED VIA EC/RA 5360-01678 BS 1420 FRAME, S24L & S27L.  APPROVED AS TIME LIMITED UNTIL 25,600 TOTAL AIRCRAFT FLIGHT CYCLES PENDING THE RE SULTS OF A DAMAGE TOLERANCE ANALYSIS (DTA).  REMOVE ACFT FROM SERVICERE 25,600 TOTAL AIRCRAFT FLIGHT CYCLES, U NLESS ANOTHER 8100-9 FORM IS RECEIVED FINDING APPROVAL FOR DAMAG E TOLERANCE REQUIREMENTS. REQUESTING DIP CARRY AS PER ABOVE REQUIREMENTS. TOMC APPROVE DIP OF REPAIR INCORPORATED PER EC/RA 5360-01678 TOMC-APPROVAL FROM SC1ELBYC COMMENT STA1420 FUSELAGE FRAME BETWEEN STR S-24L AND S-27L IS APPROVED AS TIME LIMITED UNTIL 25,600 TTL A/C FLT CYCLES PENDING RESULTS OF DMG TOLERANCE ANALYSIS (DTA). REMOVE A/C FROM SERVICE ON OR BEFORE 25,600 TTL A/C FLT CYCLES, UNLESS ANOTHER 8100-9 FORM IS RCVD FINDING APPROVAL FOR DAMAGE TOLERANCE RQRMTS- TTL 20540 COMPLIED WITH INSPECTION TOMC SELECTED -MAJOR REPAIR QC QC REVIEW T/A: 25,600 TAFC...SN RECORDS UPDATE
